# SDR UIEA2024032300207

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 96,294 hours, 24,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 28620
- Condition: Unwanted Deploy
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INERTIAL REEL DEPLOYED ON TAKE-OFF ROLL( R/R DEPLOYER DESCENT DEVICE IAW AMM 25-61-05. NO FURTHER DEFECTS NOTED )
